# SDR DL72W961723

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297WA
- Make and model: Boeing 727247
- Aircraft serial: 22534
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1095.9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS INITIALLY CRACKED AT STA 1095.9 OUTBOARD OF STR 1.  THE DAMAGE WAS REPAIRED WITH A TIME LIMITED DOUBLER.  WHEN THE PERMANENT REPAIR WAS BEING INSTALLED, TWO ADDITIONAL DAMAGE LOCATIONS WERE FOUND.  A NEW PERMANENT REPAIR DOUBLER WAS INSTALLED IN ACCORDANCE WITH S/B 727-53A0204.
